On the spectral properties of the one-dimensional Stark operator on the half-line
Abstract
UDC 517.9We consider a one-dimensional Stark operator on a half-line with the Dirichlet boundary condition at zero. The asymptotic behavior of the eigenvalues at infinity is found.
Downloads
Published
25.11.2019
Issue
Section
Short communications
How to Cite
Makhmudova, M. G., and A. Kh. Khanmamedov. “On the Spectral Properties of the One-Dimensional Stark Operator on the Half-Line”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 11, Nov. 2019, pp. 1579-84, https://umj.imath.kiev.ua/index.php/umj/article/view/1537.